Mathematische Annalen

, Volume 312, Issue 4, pp 761–771

On the rank of amalgamated products and product knot groups

  • Richard Weidmann

DOI: 10.1007/s002080050244

Cite this article as:
Weidmann, R. Math Ann (1998) 312: 761. doi:10.1007/s002080050244
Mathematics Subject Classification (1991): 20-99, 20E06, 20E40, 57M30, 57M05 

Copyright information

© Springer-Verlag Berlin Heidelberg 1998

Authors and Affiliations

  • Richard Weidmann
    • 1
  1. 1. Fakultät für Mathematik, Ruhr-Universität Bochum, D-44780 Bochum, Germany DE

Personalised recommendations